# SDR R61A20180515593

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 10,177 hours, 6,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012017
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,179 hours, 6,809 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE R2 DOOR EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01. OPS CHECKED GOOD.
